# SDR SWIA202162345

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS517: NOTED CORROSION BETWEEN STGR 19L AND STGR 18L (MARKED).     (C-CHECK RO 11/5/2021)    INSTALLED NEW FRAME STUB AT FS517.00 BETWEEN STGR 19L-18L IAW CRJ 700 SRM 51-42-06-001-001-A01,DWG SH670-33100 REV K- AND 51-42-21-001-001-A01. PRESSURE CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
